Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Had anal sex. Feeling heavy and frequent bowels. Is it related?

I am a 30 year old female and recently had a session of quite rough (consensual) anal sex with my partner. About two days later my anus felt heavy and uncomfortable and I have pooped myself four timessince. I had absolutely no control over this and it was extremely embarassing (obviously). Are the two connected or is it a massive coincidence and possibly something else? Many thanks for any help you can offer
Asked On : Thu, 22 Nov 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Gastroenterologist 's  Response
Hmmm better to avoid anal sex if u guys r having without lubrication ,obvi thr may be some motility problem thts the reason u r having sll these symptoms .only thing I want to advice u is go for proper sexual intimacy and reassurance to urself tht u wil be fine ....thats the only treatmrnt as off nw ....I hope the orob wt u r having is nt permanent ....its a wait nd watch kind off thing ...thnk q
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor